Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Groups of order $ pq\sp{m}$ with elementary abelian Sylow $ q$-subgroups

Author: J. Alonso
Journal: Proc. Amer. Math. Soc. 65 (1977), 16-18
MSC: Primary 20D20; Secondary 20F15
MathSciNet review: 0486127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterization and number of the groups of order $ p{q^m}$ with elementary Abelian Sylow q-subgroups. Old methods of O. Hölder and A. E. Western are simplified and generalized.

References [Enhancements On Off] (What's this?)

  • [1] O. Hölder, Die Gruppen der Ordnungen $ {p^3},p{q^2},pqr,{p^4}$, Math. Ann. 43 (1893), 300-412.
  • [2] A. E. Western, On groups of order $ {p^3}q$, Proc. London Math. Soc. 30 (1899), 209-269.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20, 20F15

Retrieve articles in all journals with MSC: 20D20, 20F15

Additional Information

PII: S 0002-9939(1977)0486127-4
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia